Riemannian Warped Product Submersions

Küpeli Erken İ., MURATHAN C.

Results in Mathematics, vol.76, no.1, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1007/s00025-020-01310-4
  • Title of Journal : Results in Mathematics
  • Keywords: Riemannian immersion, Riemannian submersion, warped product, Primary 53B20, 53C17, 53C42, 53C55


© 2020, Springer Nature Switzerland AG.In this paper, we introduce Riemannian warped product submersions and construct examples and give fundamental geometric properties of such submersions. On the other hand, a necessary and sufficient condition for a Riemannian warped product submersion to be totally geodesic, totally umbilic and minimal is given.